A weak Galerkin finite element method with polynomial reduction. Mu, L.; Wang, J.; and Ye, X. J. Computational Applied Mathematics, 285:45-58, 2015.
A weak Galerkin finite element method with polynomial reduction. [link]Link  A weak Galerkin finite element method with polynomial reduction. [link]Paper  bibtex   
@article{journals/jcam/MuWY15a,
  added-at = {2015-04-22T00:00:00.000+0200},
  author = {Mu, Lin and Wang, Junping and Ye, Xiu},
  biburl = {http://www.bibsonomy.org/bibtex/25c8e904fa1509fe2f5277df8aaebaba8/dblp},
  ee = {http://dx.doi.org/10.1016/j.cam.2015.02.001},
  interhash = {27a6fdf69660551ac8f7ece72c809e9e},
  intrahash = {5c8e904fa1509fe2f5277df8aaebaba8},
  journal = {J. Computational Applied Mathematics},
  keywords = {dblp},
  pages = {45-58},
  timestamp = {2015-06-18T05:05:51.000+0200},
  title = {A weak Galerkin finite element method with polynomial reduction.},
  url = {http://dblp.uni-trier.de/db/journals/jcam/jcam285.html#MuWY15a},
  volume = 285,
  year = 2015
}
Downloads: 0